Dimensional reduction for data mapping

“Dimensional reduction for data mapping” published in R News.


Authors

Affiliations

Jonathan Edwards

 

Paul Oman

 

Published

Dec. 1, 2003

Citation

Edwards & Oman, 2003


Footnotes

    Reuse

    Text and figures are licensed under Creative Commons Attribution CC BY 4.0. The figures that have been reused from other sources don't fall under this license and can be recognized by a note in their caption: "Figure from ...".

    Citation

    For attribution, please cite this work as

    Edwards & Oman, "Dimensional reduction for data mapping", R News, 2003

    BibTeX citation

    @article{RN-2003-014,
      author = {Edwards, Jonathan and Oman, Paul},
      title = {Dimensional reduction for data mapping},
      journal = {R News},
      year = {2003},
      note = {https://journal.r-project.org/articles/RN-2003-014/},
      volume = {3},
      issue = {3},
      issn = {1609-3631},
      pages = {2-7}
    }